# SDR CALA2014092601283

- Difficulty date: September 26, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091001
- Condition: Wrong Part
- Location: Door R1
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EXIT SIGN ARROW INCORRECT.  R & R R1 DOOR EMER EXIT SIGN, PERFORMED OPERATIONS CHECK, FOUND NORMAL IAW AMM 33-51-01.
